# SDR UPS03840637

- Difficulty date: April 23, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 46403091
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LT WING FITTING AT REAR SPAR AT XRS 446 AT REAR SPAR     REMOVED,FABRICATED AND REPLACED FITTING I.A.W. DWG. 4640309 AND SRM. 51-1-20D
